Journal of Symbolic Logic

Invariance properties of almost disjoint families

M. Arciga-Alejandre, M. Hrušák, and C. Martinez-Ranero

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We answer a question of Garcia-Ferreira and Hrušák by consistently constructing a MAD family maximal in the Katětov order. We also answer several questions of Garcia-Ferreira.

Article information

Source
J. Symbolic Logic, Volume 78, Issue 3 (2013), 989-999.

Dates
First available in Project Euclid: 6 January 2014

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1389032286

Digital Object Identifier
doi:10.2178/jsl.7803160

Mathematical Reviews number (MathSciNet)
MR3135509

Zentralblatt MATH identifier
1317.03032

Subjects
Primary: primary set theory; secondary logic

Keywords
MAD family group of permutations Katetov ideals cofinitary group

Citation

Arciga-Alejandre, M.; Hrušák, M.; Martinez-Ranero, C. Invariance properties of almost disjoint families. J. Symbolic Logic 78 (2013), no. 3, 989--999. doi:10.2178/jsl.7803160. https://projecteuclid.org/euclid.jsl/1389032286


Export citation